Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Will cough medicine delay period ?

will cough medicine delay period? pls reply me as soon as possible. Urgent Thank you
Asked On : Sat, 26 Feb 2011
Answers:  2 Views:  981
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello There,
Which cough medicine are you taking?
I don think so Cough medicine have any relation to your periods.
There are various factors which might result in delaying of your periods like emotional stresses, anxiety, travelling,work tension etc. So determine which of them might be affecting you and than u can find solution for it!!

Hope this helps!!
Answered: Sat, 26 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Its not clear about your queries what is your cough period and diagnosis of your problem. how long your are suffering and management you are taking.Cough is not disease solely it is symptoms also of other disease.
Ayurvedic medicine are also very succeful for better therapeutic results and complete treatment from root cause. Cough may be allergic and pathogicals.
Some of herbal ayurvedic preparation in market for Cough are
1.Syp Koflet
2.Syp Kufrex
5.Kasturi Bhusan
7.Sitopaladi Churna
8.Talisadi churna
I hope these medicines may help you resolving cough from root and better result then Chemical cough treatment.
You may contact your nearest Ayurvedic physicians or contact me in my email
Get well soon
Answered: Sat, 26 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor